Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Tell me the treatment of tinea cruris

Hi, Im 30 and I m suffering with tinea cruris more than 12 yrs. I have used anti fungal creams to get rid off it..but all the creams have provided only temporary relief and it tend to worsen or reappear once the stop the anti fungal cream. I would like to know is this curable or is there any better medication for this. what oral antifungals I need to use to get rid othis.
Asked On : Tue, 22 Mar 2011
Answers:  3 Views:  988
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to health care magic!!
Well to start off with if you have been suffering since 12 years it is better you start taking good care of yourself and have proper hygiene fungus thrives on moisture and sweaty areas. oral medications are also available containing griseofulvin but topical reatment with flucanozole is usually practiced.
Answered: Tue, 22 Mar 2011
I find this answer helpful
  Anonymous's Response
Thanks for your quick response doctor. Could you please advice the dosage?
Answered: Tue, 22 Mar 2011
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,
The best treatment for t.cruris is to take a fungicidal antifungal tablet. like terbinafine (250mg) ONCE DAILY...for a month ..Or you can also take tab fluconazole (150mg) one tab once a wk for 4 wks...use a anti fungal powder in day time and a anti fungal cream at night...this would completely cure your problem.
take care,
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor